News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: Red pimple-like bumps, no itching...is this scabies or not?


 mepretty - Fri Oct 31, 2008 12:14 am

About a month ago my parents contracted scabies. They went through treatment and disinfected the whole house. Well, I visited there about 3 weeks ago. A few days ago I started getting little pimple-like, bite-like bumps on my right hip. Then, more appeared on the top of my left foot and began to go up my left leg. There is almost no itching whatsoever, however right when the bumps appear, there is a slight itching sensation that is very temporary. More and more of these are appearing, not really clustered in a rash formation, but rather dotted "here and there", are cherry red, vary slightly in size, yet are in proximity to each other. I am worried that I have scabies, but I'm not experiencing the intense itching that is typical of scabies.

What could this be? Is it possible to have scabies lesions without itching? Thanks!
 Debbie Miller, RN - Fri Nov 07, 2008 7:27 pm

User avatar Hello,
It seems unlikely it would be scabies if you have no itching - the hallmark symptom of scabies. Also, fingers, wrists, skin folds, knee, breast and shoulder blades are the more typical locations of this condition. You would probably need to see a dermatologist to determine the cause.

Best wishes.
 BrenChandler - Sat Nov 08, 2008 8:48 am

I had the same thing and also thought it was scabies and after a month and investigating online, I concluded that it was Guttate Psorriasis. To confirm, i went to a Dermatologist and that is exactly what it was. It is usually started by a Strp Infection. Sometimes will go away on its own but sometimes needs a little medication.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here